May 20, 2012
I've been gaining a lot of weight since starting my ARV treatment. While this is a good thing, I would like to shed a few kilos so that I can maintain a healthy weight. Will taking Gingko Green Tea capsules have adverse effects if I'm mixed with ARV's (Efavirenz and Didivir/Truvada)?
Response from Mr. Vergel
Gingko has not been shown to decrease weight. Some small studies show that green tea may do so, but in a a very small way. Gingko may have negative interactions with Efavirenz. Do not take it!
Watch what you eat and exercise following these suggestions:
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Penis Sign Of HIV Infection
- Probability Of Getting HIV From Sex With A Prostitute
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- White Bumps After French Kissing Worried I Have HIV
- Can An Sexually Transmitted Disease Cause White Vaginal Discharge?
- Deep Kissing And Hiv With Cuts And Bleeding Gums
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.